| Catalog Number |
0703046004 |
| Medical Device Problem Code |
Fire (1245)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during the procedure at the user facility, the esep pencil caught on fire.It was reported that there were no adverse consequences and no medical intervention as a result of this event.It was also reported that the procedure was completed successfully.
Additional Manufacturer Narrative
H6: the quality investigation is complete.
Event or Problem Description
No new information.